Clique polynomials and independent set polynomials of graphs

Share/Save/Bookmark

Hoede, Cornelis and Li, Xueliang (1994) Clique polynomials and independent set polynomials of graphs. Discrete Mathematics, 125 (1-3). pp. 219-228. ISSN 0012-365X

open access
[img]
Preview
PDF
504kB
Abstract:This paper introduces two kinds of graph polynomials, clique polynomial andindependent set polynomial. The paper focuses on expansions of these polynomials. Some open problems are mentioned.
Item Type:Article
Copyright:© 1994 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29739
Official URL:http://dx.doi.org/10.1016/0012-365X(94)90163-5
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140373